PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 108 | 2 | 103-126
Tytuł artykułu

Convolution algebras with weighted rearrangement-invariant norm

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a rearrangement-invariant space of Lebesgue-measurable functions on $ℝ^n$, such as the classical Lebesgue, Lorentz or Orlicz spaces. Given a nonnegative, measurable (weight) function on $ℝ^n$, define $X(w) = {F: ℝ^n → ℂ: ∞ > ∥F∥_{X(w)} := ∥Fw∥_X}$. We investigate conditions on such a weight w that guarantee X(w) is an algebra under the convolution product F∗G defined at $x ∈ ℝ^n$ by $(F∗G)(x) = ʃ_{ℝ^n} F(x-y)G(y)dy$; more precisely, when $∥F∗G∥_{X(w)} ≤ ∥F∥_{X(w)} ∥G∥_{X(w)}$ for all F,G ∈ X(w).
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Brock University, St. Catharines, Ontario, Canada L2S 3A1
autor
  • Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1
Bibliografia
  • [1] C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, 1988.
  • [2] A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionnelle, Neuvième Congrès Math. Scand., Helsingfors, 1938, 345-366.
  • [3] D. Boyd, The Hilbert transform on rearrangement-invariant spaces, Canad. J. Math. 19 (1967), 599-616.
  • [4] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190.
  • [5] M. Cwikel and P. Nilsson, Interpolation of weighted Banach lattices, Mem. Amer. Math. Soc., to appear.
  • [6] T. A. Gillespie, Factorization in Banach function spaces, Nederl. Akad. Wetensch. Proc. Ser. A 84 (1981), 287-300.
  • [7] S. Grabiner, Weighted convolution algebras on the half line, J. Math. Anal. Appl. 83 (1981), 531-583.
  • [8] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, II, Springer, Berlin, 1963.
  • [9] R. Howard and A. Schep, Norms of positive operators on $L^p$-spaces, Proc. Amer. Math. Soc. 109 (1990), 135-146.
  • [10] E. Kerlin and A. Lambert, Strictly cyclic shifts on $l_p$, Acta Sci. Math. (Szeged) 35 (1973), 87-94.
  • [11] G. Ya. Lozanovskiĭ, On some Banach lattices, Sibirsk. Mat. Zh. 10 (1969), 419-431 (in Russian).
  • [12] N. K. Nikol'skiĭ, Invariant subspaces of the shift operator in some sequence spaces, Candidate's Dissertation, Leningrad, 1966 (in Russian).
  • [13] F. Riesz, Sur une inégalité intégrale, J. London Math. Soc. 5 (1930), 162-168.
  • [14] S. L. Sobolev, On a theorem of functional analysis, Mat. Sb. 46 (1938), 471-497 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv108i2p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.